# SDR CALA2025111311170

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 33,520 hours, 12,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS,  OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - ROWS 8 TROUGH 12 EMERGENCY FLOOR PROXIMITY LIGHTS INOP. REPLACED FUSE AT POWER SUPPLY - FUSE REPLACEMENT REFERENCE: TASK 33-51-06-960-804. CHECK OPS IS GOOD TEST PASSED.
